# SDR UALA2012030701482

- Difficulty date: March 7, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 64,723 hours, 9,347 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 1384006
- Part serial: 20167
- Condition: Faulty
- Location: Ram Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORT RAM AIR INLET DOOR MSG DISPLAYED.  ACFT RETURNED TO GATE.  ITEM DEFERRED PER MEL.  RAM AIR DOOR LOCKED OPEN FOR 895507.  REPLACED LT RAM AIR INLET ACTUATOR, ALL OPS CK'D NORMAL.
